# SDR ASAA9940052

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 76, THE L1 DOOR WAS FOUND TO BE DIFFICULT TO OPEN OR CLOSE.  INSPECTED DOOR, NO DEFECTS NOTED.  LUBRICATED DOOR AND DOOR OPERATED NORMALLY.  (M)
